American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Michał Farnik. On strengthening of the Kleiman-Chevalley projectivity criterion. Proc. Amer. Math. Soc. 141 (2013) 4005-4013.
Abstract, references, and article information   
View Article: PDF

[2] Kangjin Han and Sijong Kwak. Analysis on some infinite modules, inner projection, and applications. Trans. Amer. Math. Soc. 364 (2012) 5791-5812.
Abstract, references, and article information   
View Article: PDF

[3] Gerd Fischer. The implicit function theorem. The Student Mathematical Library 15 (2001) 193-196.
Book volume table of contents
View Article: PDF

[4] Gerd Fischer. The Riemann surface of an algebraic curve. The Student Mathematical Library 15 (2001) 163-180.
Book volume table of contents
View Article: PDF

[5] Gerd Fischer. Covering maps. The Student Mathematical Library 15 (2001) 189-192.
Book volume table of contents
View Article: PDF

[6] Gerd Fischer. The ring of convergent power series. The Student Mathematical Library 15 (2001) 95-123.
Book volume table of contents
View Article: PDF

[7] Gerd Fischer. The resultant. The Student Mathematical Library 15 (2001) 181-187.
Book volume table of contents
View Article: PDF

[8] Gerd Fischer. The projective closure. The Student Mathematical Library 15 (2001) 23-34.
Book volume table of contents
View Article: PDF

[9] Gerd Fischer. Introduction. The Student Mathematical Library 15 (2001) 1-12.
Book volume table of contents
View Article: PDF

[10] Gerd Fischer. Affine algebraic curves and their equations. The Student Mathematical Library 15 (2001) 13-21.
Book volume table of contents
View Article: PDF

[11] Gerd Fischer. A numerical invariant of singularities of curves. The Student Mathematical Library 15 (2001) 205-216.
Book volume table of contents
View Article: PDF

[12] Gerd Fischer. The Newton polygon. The Student Mathematical Library 15 (2001) 197-203.
Book volume table of contents
View Article: PDF

[13] Gerd Fischer. Plane Algebraic Curves. The Student Mathematical Library 15 (2001) MR MR1836037.
Book volume table of contents   

[14] Gerd Fischer. Polars and Hessian curves. The Student Mathematical Library 15 (2001) 59-71.
Book volume table of contents   
View Article: PDF

[15] Gerd Fischer. Tangents and intersection multiplicities of germs of curves. The Student Mathematical Library 15 (2001) 147-161.
Book volume table of contents   
View Article: PDF

[16] Gerd Fischer. Harnack's inequality. The Student Mathematical Library 15 (2001) 217-221.
Book volume table of contents   
View Article: PDF

[17] Gerd Fischer. Tangents and singularities. The Student Mathematical Library 15 (2001) 35-57.
Book volume table of contents   
View Article: PDF

[18] Gerd Fischer. The dual curve and the Pl\"{u}cker formulas. The Student Mathematical Library 15 (2001) 73-94.
Book volume table of contents   
View Article: PDF

[19] Gerd Fischer. Parametrizing the branches of a curve by Puiseux series. The Student Mathematical Library 15 (2001) 125-146.
Book volume table of contents   
View Article: PDF

[20] B. C. Wong. Certain contact properties of linear systems of hypersurfaces . Trans. Amer. Math. Soc. 37 (1935) 207-215. MR 1501783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Amos Hale Black. Types of involutorial space transformations associated with certain rational curves . Trans. Amer. Math. Soc. 34 (1932) 795-810. MR 1501664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward Kasner. Errata: ``On the point-line as element of space: a study of the corresponding bilinear connex'' [Trans.\ Amer.\ Math.\ Soc. {\bf 4} (1903), no. 3, 213--233; 1500639] . Trans. Amer. Math. Soc. 5 (1904) 550. MR 1500464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Julian Lowell Coolidge. Quadric surfaces in hyperbolic space . Trans. Amer. Math. Soc. 4 (1903) 161-170. MR 1500634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edward Kasner. On the point-line as element of space: a study of the corresponding bilinear connex . Trans. Amer. Math. Soc. 4 (1903) 213-233. MR 1500639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arnold Emch. Algebraic transformations of a complex variable realized by linkages . Trans. Amer. Math. Soc. 3 (1902) 493-498. MR 1500617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Hilbert. Ueber Fl\"achen von constanter Gaussscher Kr\"ummung . Trans. Amer. Math. Soc. 2 (1901) 87-99. MR 1500557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia